# SDR HEEA079232

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,219 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110324
- Part serial: NA
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER ANTENNA BROKEN. SCRAPPED.
